# SDR ASOA201000160

- Difficulty date: February 3, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL DRAIN HOLE AT APPROX WS 50.00 HAS A 60 PERCENT FSH HFEC INDICATION NOTED 0.100" LONG APPROX 0125" OTBD OF DRAIN HOLE. INDICATION MARKED ON ACFT. FAILS NDT INSP AT THIS TIME. COMPLIED WITH EC/TC REO 601R-57-21-1230 AND REO 601R-57-21-1230.
